# SDR A6WA202303038475

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 39,976 hours, 38,547 cycles
- System (JASC): 5200 · Doors
- Part: Hinge
- Part number: 600319169
- Part serial: NSA
- Condition: Chafed
- Location: Pax Door
- Part time: 39,976 hours, 38,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE HALF DOOR SIDE HAS CHAFED MARKS *****AIRCRAFT REMOVED FROM SERVICE******** REPAIRED IAW REO 601R-52-11-2938
